# SDR 20001215SH022

- Difficulty date: November 3, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 428 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Accumulator
- Part number: 704A34240015
- Part serial: 9174
- Condition: Leaking
- Location: T/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACCUMULATOR LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
